Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have typhoid. Bad headaches, abdominal pain, lethargic, cough, fever. Fatal?

Hello! Thankyou so much first of all... Primarily I ve been informed by my physician after a confirmatory test that am suffering from typhoid fever . Well I did a bit research but ,, umm, I don t think I have got all symptoms. I have got a bad headache , abdominal pain (quite rare), lethargy and obviously fever with cough . That s it. AdditionAlly , the main purpose of writing this is if u can tell me, is this fatal? Am gnna die doctor?? I am 17 now.
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

I understand that you are extremely worried about your diagnosis of typhoid. Firstly, let me assure you that it is not a fatal or life-threatening disease and it gets completely cured with appropriate treatment with antibiotics.

Persistent fever, headache, tiredness, body ache, abdominal symptoms, etc. are indeed symptoms of typhoid. This diagnosis is confirmed with a blood test called WIDAL.

I hope you have been started on antibiotics and medication for your fever. I would suggest that you take the medication regularly, take a nutritious diet, drink plenty of fluids and take adequate rest. Once again, don't worry too much, you should be alright in about 2 weeks.

Wish you all the best.

Dr. Jonas Sundarakumar
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor